Hello. I was once addicted to visine for about 4-5 years. I have recently quit cold turkey about ~2 weeks ago. My eyes are starting to look slightly better, but still get very red by the end of the day. I am just wondering if there is treatment for situations like this? I also may have developed dryness because my eyes often feel gritty and they burn. I have tried systane and optive, but they only work for about 3-4 minutes before my eyes dry out again. For anyone who has or is experiencing from rebound redness do you know if there is a cure?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?